RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
1972
Volume 6,
Issue 1,
Pages
87–88
(Mi faa2487)
This article is cited in
1
paper
Brief communications
Polynomial approximation of symmetric functions in a Hilbert space
S. M. Semenov
Received:
09.06.1971
Fulltext:
PDF file (254 kB)
References
Cited by
English version:
Functional Analysis and Its Applications, 1972,
6
:1,
80–81
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025